MathSciNet Relay Station
MathSciNet bibliographic data
MR2592508 13D02 (13D05 13D09 16E45 18E30)
Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf; Iyengar, Srikanth B.; Miller, Claudia Homology of perfect complexes. Adv. Math. 223 (2010), no. 5, 1731–1781.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement